The Marshall-Olkin exponentiated generalized G family of distributions: properties, applications, and characterizations
International Scientific Research Publications
Journal of Nonlinear Sciences and Application
Original Item ID
In this paper, we propose and study a new class of continuous distributions called the Marshall-Olkin exponentiated generalized G (MOEG-G) family which extends the Marshall-Olkin-G family introduced by Marshall and Olkin [A. W. Marshall, I. Olkin, Biometrika 84 (1997), 641-652]. Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, generating function, order statistics and probability weighted moments are derived. Some characteristics of the new family are presented. Maximum likelihood estimation for the model parameters under uncensored and censored data is addressed in Section 5 as well as a simulation study to assess the performance of the estimators. The importance and flexibility of the new family are illustrated by means of two applications to real data sets.
Yousof, Haitham M.; Rasekhi, Mahdi; Alizadeh, Morad; and Hamedani, Gholamhossein, "The Marshall-Olkin exponentiated generalized G family of distributions: properties, applications, and characterizations" (2020). Mathematical and Statistical Science Faculty Research and Publications. 124.
ADA Accessible Version
Published version. Journal of Nonlinear Sciences and Applications, Vol. 13, No. 1 (2020): 34-52. DOI. © 2020 International Scientific Research Publications. Used with permission.